# SDR ASAA0610325

- Difficulty date: March 31, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 65622282
- Condition: Cracked
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR NR 1 LATCH SUPPORTING ANGLE CRACKED.  LATCH REPAIRED IAW SRM 53 30 02 AND EA 5230 01269.
